# SDR GTIA2021102136060

- Difficulty date: October 18, 2021
- Submitted: October 21, 2021
- Operation: Air carrier
- Aircraft: N657NK
- Make and model: Airbus A321-231
- Aircraft serial: 6672
- Aircraft time: 20,734 hours, 9,018 cycles
- System (JASC): 5200 · Doors
- Part: Skin
- Part number: D5211300300000
- Part serial: CAC5627
- Condition: Dented
- Part time: 20,735 hours, 9,018 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR BOTTOM R/H CORNER DAMAGED. RAF 01 CREATED-REPAIRED L4 DOOR BOTTOM CORNER IAW A321 SRM 52-10-00-300-003 REPAIR IS A CAT B WITH A SRI INSPECTION REQ'D INSP THRESHOLD FROM REPAIR EMBODIMENT AT 60,000 FC (FH NOT RELEVANT) SUBSEQUENT INSP INTERVAL TBD. INSP METHOD TBD IAW SRM 52-10-40-205-022 REF EO 5231-2107. THIS CLEARS MWI 2879957-1.
